| | Opinions on Ritalin...c'mon i KNOW you've got them
I had never heard of the use of Ritalin during a taper/withdrawal before subscribing to this board. Looks like y'all have some strong opinions regarding it's use....and side effects.
The reason I'm asking is because I originally started using op's during in work. Mundane, sometimes tedious work on a computer. But also for creative inspiration. Both of which benefited for a while, but...well you all know what eventually happens. My point is that the op's turned off all the chatter in my head, and I could really just focus and of course actually 'enjoyed' doing the work. I'm on 'the sub' now, and have learned to work, and live, with it, but it's now time to taper and quit. My main worry is being able to focus and for that matter even be ABLE to do my work, as the subs do help as well. I'm tempted to ask my doc about ritalin, but not at the expense of severe side-effects, or having it turn into another addiction.
Anyone have an opinion they would like to share? On Ritalin or perhaps a more benign substitute?
Thank you in advance for your posts.